# SDR P5CA2018103000336

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,104 hours, 20,925 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PER FLIGHT CREW DEBRIEF, LT ENG EEC C1 SHOWN IN STATUS PAGE. NO OTHER INDICATIONS CAME WITH IT. LT PIMU & RT PIMU MSG SHOWN IN MX PG. ACCOMPLISHED EICAS RESET IAW AMM 31-41-00-752 FAULT CLEARED. CHKD LRU NO FAULT LOGGED IN MEMORY . ACFT OK TO CONTINUE.
